# SDR SWAA2022031180548

- Difficulty date: March 6, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737*
- Aircraft serial: 33924
- Aircraft time: 52,740 hours, 28,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER AFT GIRT BAR HOLDER HAS A BROKEN FASTENER. / [01] REMOVED AND REPLACED FASTANERS AT R1 DOOR SLIDE COVER AFT GIRT BAR HOLDER IAW B737 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1. SLIDE REINSTALLED ON TTG8Q00B5VLS
